# SDR 2022F00333

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: General aviation
- Aircraft: N108FJ
- Make and model: Amd FALCON900B
- Aircraft serial: 108
- Aircraft time: 7,313 hours, 4,764 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING INTO KVNY CREW EXPERIENCED AN INTERMITTENT LOSS OF LEFT SIDE BRAKING FORCE CONSISTENT WITH ANTISKID ACTIVATION.
RUNWAY WAS DRY AND CREW WAS APPLYING NORMAL BRAKE EFFORT. ISSUE WAS SUBSEQUENTLY VERIFIED TO OCCUR WITH ANTI SKID SELECTED OFF. TROUBLESHOOTING IS ONGOING.
